MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone, (b)(6).The suspected device was returned for evaluation.There was no 12-month service history during the review.Visual inspection had been carried out, and no anomalies were observed.Functional tests were performed, and complainant allegation ¿the device doesn't identify the cartridge¿ could be replicated.Replaced downstream occlusion (dso) sensor.The probable cause of the reported issue is dso sensor.
 
Event or Problem Description
It was stated that the pump doesn't identify the cartridge.There was no patient involvement.It was observed during inspection of a returned pump that downstream occlusion sensor was defective.The failure mode was found before patient use.However, if the issue reoccurs during infusion, it will interrupt therapy and potentially affect the patient.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25599497
Report Number3012307300-2026-06334
Device Sequence Number15903117
Product Code MEA
UDI-Device Identifier15019517154986
UDI-Public(01)15019517154986(11)220321
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown